See Alike in...

Alike App

Browser

Bookworm23

272d

I recently switched over to Mirtazapine. I started on the lowest dose (7.5mg), and was doing pretty good. My mental health practitioner and I decided to double my dosage a couple days ago (now 15mg). Unfortunately I have been overly anxious these last couple days and have also been experiencing nausea/acid problems. Does anyone have experience with increasing dosage and experiencing stomach problems?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

One user mentioned that they started on a lower dose of mirtazapine and worked their way up to 45mg without experiencing any side effects. However, another user shared that they were on mirtazapine for a while and it only helped a bit but not to the extent they needed. It's important to note that individual experiences with medications can vary, so it's best to consult your doctor about any concerns or side effects you're experiencing.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion